# SDR USAA000332

- Difficulty date: March 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FITTING CRACKED .250 INCH, LT WING AFT SPAR MIG BEAM.  ACCOMPLISHED FITTING PER TR 57-40-13 PART A.  (M)
